Marcinkiewicz Integrals on the Weighted Herz-Morrey Spaces  被引量:1

Marcinkiewicz Integrals on the Weighted Herz-Morrey Spaces

在线阅读下载全文

作  者:XIAO Dan SHU Li-sheng 

机构地区:[1]Department of Basic Case, Artistic Vocational College of Anhui, Hefei 230001, China [2]College of Mathematics and Computer Science, Anhui Normal University, Wuhu 241000, China

出  处:《Chinese Quarterly Journal of Mathematics》2008年第4期533-539,共7页数学季刊(英文版)

基  金:Supported by the NSF of China(10371087);Supported by the Education Committee of Anhui Province(2003kj034zd)

摘  要:In this paper, the weighted Herz-Morrey spaces are introduced and the estimates for Marcinkiewicz Integrals on the weighted Herz-Morrey spaces are studied.

关 键 词:Marcinkiewicz integrals the weighted Herz-Morrey spaces 

分 类 号:O177[理学—数学]

 

参考文献:

正在载入数据...

 

二级参考文献:

正在载入数据...

 

耦合文献:

正在载入数据...

 

引证文献:

正在载入数据...

 

二级引证文献:

正在载入数据...

 

同被引文献:

正在载入数据...

 

相关期刊文献:

正在载入数据...

相关的主题
相关的作者对象
相关的机构对象